Skip to Content

Join the 'ENT' group to help and get support from people like you.

ENT Questions

We found 13 questions associated with the 'ENT' topic.

Is the cause for this sudden tinnitis on March 30th from Benicar or doxycycline?

Posted 13 days ago by triciab70 0 answers

My first post here was about feeling like my head was underwater with fullness & popping in my ears.. March 30th I woke up with a low humming & buzzing in my ears. Saw an ENT who says I have tinnitis. I've been on Benicar almost 4 yrs. Was also prescribed doxycycline twice this year ...

Hi. I have had vertigo for 4 months now. It started from a virus on Jan 1st. I had a bad cough one?

Posted 8 Apr 2017 by Tamlhee 0 answers

... day and the next I had vertigo. I have fullness in my ears and lightheaded as well. I have been to several Doctors. I have been to 2 ENT's one who said it was from migraines and the last one said i have BPPV. I have been going to a physical therapist for 2 and a half weeks now doing the ...

Has anyone ever had lip swelling or numbness in Hal there face using Afrin?

Posted 23 Jan 2017 by Tammyw1963 0 answers

My 17 year old has been using Afrin ( recommended by her ENT) for only a day and a half and has developed a swollen bottom lip and numbness in half her face...

Hoarseness after bronchitis lasting 3 weeks?

Posted 14 Nov 2016 by Rosebud54 1 answer

I had bronchitis 3 weeks ago. It's left me hoarseness an irritated throat and a neck ache. I go back to ENT on Monday. Anyone else experience this. I'm miserable.

I am taking Tasigna and experiencing tiredness and problems breathing?

Posted 23 Nov 2016 by culturedpearl 0 answers

The doctor indicated I needed to use the higher dosage of the medicine but a few hours after I take it, I feel like something is in my throat and can't breath. I went to an ENT and he was unable to find anything. Tried sleeping with a humidifier and still no help. The medicine they are trying ...

I have chronic allergies all around the year. mainly my sinuses always swells up and cant breath?

Posted 11 Sep 2016 by Khan Saleem 0 answers

i had polyps surgery done 7 yrs ago but they came back more. had gone to ENT specialist but their treatment does not doing well. only prednisone 20mg bid works well on swelling sinuses but then prednisone side effects causing problem. prescription nasal sprays with daily allergy tabs are very ...

Hyperthyroidism - Hyper labs, horrible body aches, nodule, other hyper and hypo symptoms for years.?

Posted 4 Jul 2016 by Melissa101112 0 answers

... No meds. Now given 150 mcg Sythroid by an ENT for the last two weeks. I don't find much support online for taking synthroid when my TSH was .9 (hyper) before I started the synthroid. Make sense? Have any of you taken synthroid with low TSH? I have normal FT3 and FT4 btw.

Can I travel with an inflamed ear drum and narrow eustacian tube??

Posted 12 Jul 2016 by maya simon 1 answer

the ENT told me that i have inflammation in my ear drum and the eustachian tube is a bit narrow but i dont think it is blocked cause i hear properly but CAN I FLY ?? CAUSE I AM TRAVELLING AFTER TOMORROW she gave me an antibiotic and a nasal spray ...

First month taking birth control I am on my first placebo week, can I get pregnant?

Posted 19 Jun 2016 by asdef 1 answer

So I finished my first round of the "pink" pills and am on the 2nd day of the my first placebo week. My boyfriend ejaculated in me. Should I be worried and seek plan b? Because I didn't finish the entire month.

Amoxicillin/Clavulanate - Is amici-clav good for sus infection?

Posted 31 May 2016 by Greicita 0 answers

Today is the 11th day that I'm taking this antibiotic, that my ENT Dr. prescribed. But today I kind of feel that, my nose hurt, and I kind of feeling strange. Thank you

Chronic Sinus Pain, Wondering What Dose of Prednisone To Take?

Posted 2 Mar 2016 by heatherpc 1 answer

I have had very bad sinus pain for four weeks, went on two antibiotics and it is still there. Went to see the ENT and he told me to go on prednisone - 6 days. There was some confusion at the pharmacy - 20mg 2x/day or 40mg 1x/day, for three day and the 20mg 1x/day for three days. It is now night so ...

Had my stent in Dec 2015 and now on effient 10 mg. I've had some heavy nosebleeds needing?

Posted 24 Feb 2016 by elizabeth1994 0 answers

... cauterizing. Doctor says I need to be on effient for a year, but going to ENT twice a week is getting to me. Anyone else having this soo often?

Has anyone gone to the Shea clinic in Memphis Tennessee for tinnitus treatment, I have appointment?

Posted 17 Mar 2016 by Karrie1 0 answers

... next week, I have been having ringing in my right ear after a dental appointment in 11/15. My ent gave me cortisone shot in arm, helped a little, but now ringing getting worse.

Ask a Question